On n -contractive fuzzy logics

Mathematical Logic Quarterly 53 (3):268-288 (2007)
  Copy   BIBTEX


It is well known that MTL satisfies the finite embeddability property. Thus MTL is complete w. r. t. the class of all finite MTL-chains. In order to reach a deeper understanding of the structure of this class, we consider the extensions of MTL by adding the generalized contraction since each finite MTL-chain satisfies a form of this generalized contraction. Simultaneously, we also consider extensions of MTL by the generalized excluded middle laws introduced in [9] and the axiom of weak cancellation defined in [31]. The algebraic counterpart of these logics is studied characterizing the subdirectly irreducible, the semisimple, and the simple algebras. Finally, some important algebraic and logical properties of the considered logics are discussed: local finiteness, finite embeddability property, finite model property, decidability, and standard completeness



    Upload a copy of this work     Papers currently archived: 91,122

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.
n-Contractive BL-logics.Matteo Bianchi & Franco Montagna - 2011 - Archive for Mathematical Logic 50 (3-4):257-285.
Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Mathematical fuzzy logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
An Algebraic Approach to the Disjunction Property of Substructural Logics.Daisuke Souma - 2007 - Notre Dame Journal of Formal Logic 48 (4):489-495.
On the algebraic structure of linear, relevance, and fuzzy logics.Francesco Paoli - 2002 - Archive for Mathematical Logic 41 (2):107-121.
On Theories and Models in Fuzzy Predicate Logics.Petr Hájek & Petr Cintula - 2006 - Journal of Symbolic Logic 71 (3):863 - 880.
An infinity of super-Belnap logics.Umberto Rivieccio - 2012 - Journal of Applied Non-Classical Logics 22 (4):319-335.


Added to PP

29 (#507,265)

6 months
6 (#349,140)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Citations of this work

n-Contractive BL-logics.Matteo Bianchi & Franco Montagna - 2011 - Archive for Mathematical Logic 50 (3-4):257-285.
Preservation theorems for MTL-chains.C. van Alten - 2011 - Logic Journal of the IGPL 19 (3):490-511.

Add more citations